Alert archive / Illinois / Winter Storm Warnings in 2025

Winter Storm Warning 4, NWS Lincoln, IL

December 13, 20258 counties in Illinois

NWS Lincoln, IL issued this winter storm warning at Dec 13, 2025, 12:40 PM CST for 8 counties in Illinois. It was in force for 5 hr. 36 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 13, 2025, 12:40 PM CST (18:40 UTC)
Expired
Dec 13, 2025, 6:00 PM CST
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, McLean County, IL, Piatt County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 1:00 PM CSTSNOW 5Armstrong, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5Le Roy, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5Lexington, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5Mahomet, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5Monticello, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5Sadorus, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5.5Villa Grove, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 5.5Villa Grove, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 6Bellflower, ILStorm total so far. Snow ongoing.
Dec 13, 1:00 PM CSTSNOW 6Royal, ILStorm total so far. Snow ongoing.
Dec 13, 1:30 PM CSTSNOW 6Downs, ILStorm total so far. Snow ongoing.
Dec 13, 1:30 PM CSTSNOW 6Normal, ILStorm total so far. Snow ongoing.
Dec 13, 2:00 PM CSTSNOW 4.5Homer, ILStorm total so far. Snow ongoing.
Dec 13, 2:00 PM CSTSNOW 5.1Rossville, ILStorm total so far. Snow ongoing.
Dec 13, 2:00 PM CSTSNOW 7Danville, ILStorm total so far. Snow ongoing.
Dec 13, 2:30 PM CSTSNOW 4.2Ogden, ILStorm total. Still snowing.
Dec 13, 2:30 PM CSTSNOW 6.53 N Shirley, ILStill snowing. Overall depth around 9 inches.
Dec 13, 2:30 PM CSTSNOW 7Tilton, ILStorm total. Still snowing.
Dec 13, 2:40 PM CSTSNOW 52 Sw Champaign, ILHeavy snow still falling.
Dec 13, 2:45 PM CSTSNOW 5.5Clinton, ILStill snowing.
Dec 13, 2:45 PM CSTSNOW 5.7Kenney, ILStill snowing.
Dec 13, 3:00 PM CSTSNOW 7.7Danville, ILLight snow continues.
Dec 13, 3:45 PM CSTSNOW 7.52 Ese Central Illinois, ILStorm total. Snow depth 10 inches.
Dec 13, 3:45 PM CSTSNOW 8.14 Nw Tilton, ILUS-150 and Henning Rd. Storm total.
Dec 13, 4:30 PM CSTSNOW 52 Ne Urbana, ILStorm total.
Dec 13, 4:30 PM CSTSNOW 53 Se Urbana, ILStorm total.
Dec 13, 4:34 PM CSTSNOW 8Danville, ILStorm total.
Dec 13, 4:40 PM CSTSNOW 5.3Ogden, IL
Dec 13, 4:41 PM CSTSNOW 52 Sw Champaign, IL
Dec 13, 4:44 PM CSTSNOW 7.52 Nw Central Illinois A, IL
Dec 13, 4:57 PM CSTSNOW 5.52 Ne Cisco, ILSWOP report. Storm total.
Dec 13, 5:00 PM CSTSNOW 62 N Homer, ILFinal total.
Dec 13, 5:01 PM CSTSNOW 5.5Tuscola, ILStorm total.
Dec 13, 5:07 PM CSTSNOW 72 W Decatur, ILSWOP report.
Dec 13, 5:26 PM CSTSNOW 5.53 Sw Champaign, IL
Dec 13, 5:51 PM CSTSNOW 6Lane, ILSWOP report. Storm total.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

278 
WWUS43 KILX 131840
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1240 PM CST Sat Dec 13 2025

ILZ038-043>046-055-057-140200-
/O.UPG.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/
/O.NEW.KILX.WS.W.0004.251213T1840Z-251214T0200Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Douglas-Edgar-
Including the cities of Tuscola, Normal, Urbana, Clinton,
Bloomington, Champaign, Monticello, Paris, and Danville
1240 PM CST Sat Dec 13 2025

...WINTER STORM WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...Heavy snow. Additional snow accumulations between 1 and 3 
  inches with storm total accumulations of 5 to 8 inches

* WHERE...De Witt, McLean, Piatt, Champaign, Douglas, Edgar, and 
  Vermilion Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

&&

$$

ILZ027>031-036-037-040>042-047>054-056-061>063-066>068-140200-
/O.CON.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-
Moultrie-Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Pekin, Beardstown, Rushville, Robinson,
Mattoon, Effingham, Lacon, Winchester, Petersburg, Havana,
Canton, Springfield, Charleston, Peoria, Jacksonville, Lincoln,
Sullivan, Taylorville, Galesburg, Newton, Decatur, Shelbyville,
Greenup, Marshall, Toulon, and Eureka
1240 PM CST Sat Dec 13 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to two inches with 
  storm total accumulations of 2 to 5 inches.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

37
2 follow-up statements
596 
WWUS43 KILX 132016
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
216 PM CST Sat Dec 13 2025

ILZ053-140200-
/O.UPG.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/
/O.EXA.KILX.WS.W.0004.000000T0000Z-251214T0200Z/
Macon-
Including the cities of Decatur
216 PM CST Sat Dec 13 2025

...WINTER STORM WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...Heavy snow. Additional snow accumulations up to two inches. 
  Storm total accumulations of 5 to 8 inches.

* WHERE...Macon County.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

&&

$$

ILZ038-043>046-055-057-140200-
/O.CON.KILX.WS.W.0004.000000T0000Z-251214T0200Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Douglas-Edgar-
Including the cities of Tuscola, Normal, Urbana, Clinton,
Bloomington, Champaign, Monticello, Paris, and Danville
216 PM CST Sat Dec 13 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS 
EVENING...

* WHAT...Heavy snow. Additional snow accumulations up to two inches. 
  Storm total accumulations 5 to 8 inches.

* WHERE...De Witt, McLean, Piatt, Champaign, Douglas, Edgar, and 
  Vermilion Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

&&

$$

ILZ027>031-036-037-040>042-047>052-054-056-061>063-066>068-140200-
/O.CON.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie-
Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Pekin, Beardstown, Rushville, Robinson,
Mattoon, Effingham, Lacon, Winchester, Petersburg, Havana,
Canton, Springfield, Charleston, Peoria, Jacksonville, Lincoln,
Sullivan, Taylorville, Galesburg, Newton, Shelbyville, Greenup,
Marshall, Toulon, and Eureka
216 PM CST Sat Dec 13 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to 2 inches.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for Illinois can be obtained on the Internet at 
www.gettingaroundillinois.com

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

37
658 
WWUS43 KILX 140000
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
600 PM CST Sat Dec 13 2025

ILZ038-043>046-053-055-057-140100-
/O.CAN.KILX.WS.W.0004.000000T0000Z-251214T0200Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Douglas-Edgar-
Including the cities of Normal, Decatur, Bloomington, Champaign,
Danville, Clinton, Monticello, Paris, Tuscola, and Urbana
600 PM CST Sat Dec 13 2025

...WINTER STORM WARNING IS CANCELLED...

While some flurries will linger into early evening, the accumulating 
snow has moved out of the area. However, roads are still snow 
covered and hazardous, and extreme caution should be used if driving 
tonight.

$$

ILZ027>031-036-037-040>042-047>052-054-056-061>063-066>068-140100-
/O.CAN.KILX.WW.Y.0012.000000T0000Z-251214T0200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie-
Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Including the cities of Jacksonville, Sullivan, Peoria, Mattoon,
Galesburg, Newton, Petersburg, Pekin, Winchester, Marshall,
Toulon, Lacon, Robinson, Lincoln, Shelbyville, Taylorville,
Canton, Rushville, Eureka, Havana, Greenup, Springfield,
Beardstown, Effingham, and Charleston
600 PM CST Sat Dec 13 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

While some flurries will linger into early evening, the accumulating 
snow has moved out of the area. However, roads are still snow 
covered and hazardous, and extreme caution should be used if driving 
tonight.

$$

Geelhart

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this winter storm warning went out at Dec 13, 12:00 PM CST, 40 minutes earlier. Its key messages:

  • A quick hitting winter system will bring 2 to 5 inches of accumulating snow north of I-70 today. A narrow corridor of amounts exceeding 5 inches is most likely near or north of a Macomb to Champaign line.
  • Dangerously cold wind chills are expected tonight into Sunday morning, and again Sunday night into Monday morning. The coldest wind chills will drop as low as 15 to 25 degrees below zero overnight into mid Sunday morning.
Area forecast discussion, Dec 13, 12:00 PM CST, 40 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1200 PM CST Sat Dec 13 2025

.KEY MESSAGES...

- A quick hitting winter system will bring 2 to 5 inches of
  accumulating snow north of I-70 today. A narrow corridor of
  amounts exceeding 5 inches is most likely near or north of a
  Macomb to Champaign line.

- Dangerously cold wind chills are expected tonight into Sunday
  morning, and again Sunday night into Monday morning. The coldest
  wind chills will drop as low as 15 to 25 degrees below zero
  overnight into mid Sunday morning.

&&

.UPDATE...
Issued at 1050 AM CST Sat Dec 13 2025

Will continue the winter weather advisory for CWA (excluding Clay,
Richland and Lawrence counties) through 8 pm, for 2-5 inches of
snow, with locally higher amounts from Springfield to Paris
north. We will likely be able to cancel the winter weather
advisory early as snow diminishes during mid to late afternoon.
Cold weather advisory then kicks in across CWA from 8 pm this
evening until noon Sunday with wind chills of 15-25 below zero
overnight into mid Sunday morning.

The snow moved into central IL about 1-2 hours quicker than
expected early this morning, otherwise the forecast appears on
track today. Moderate to heavier bands of snow were along and
north of a Jacksonville to Taylorville to Paris line north with 1
to 4 inches of snow reported so far this morning (4 inches in
Bloomington, near 3 inches in Springfield and Knoxville in Knox
county). Snowfall rates have been as high as 1/2 to 1 inch per
hour. Lighter snows were south of this line. The snow was tracking
eastward with the snow area extending upstream into central and
southeast Iowa. The moderate to heavy snow bands are associated
with strong 600-700 mb frontogenetic banding that is pushing
through central IL into early afternoon. Latest CAMS show snow
diminishing from 19Z-23Z from the west/nw as best synoptic forcing
shifts into central Indiana. NW winds to gust 20-25 mph tonight
after snow ends and could cause some blowing and drifting snow
especially in rural areas over central IL. Cold temps in the upper
single digits from Quincy to Bloomington nw and 25-30F from
highway 50 south. Temps to fall into then teens in southeast IL by
late afternoon while wind chills will be in the single digits
below zero over central IL today and falling to 10-20 below by
midnight tonight north of I-70.

07

&&

.DISCUSSION...
Issued at 324 AM CST Sat Dec 13 2025

An upper low is entering the northern Great Lakes Region early this
morning with a surface low just north of there in Ontario. A cold
front stretches southward through the Midwest states, with it
approaching I-70 as of 3 am. Winds are brisk behind the front with
gusts up to 20 mph being observed. Temperatures will continue to
tumble behind the front with readings already in the single digits
across eastern Iowa. Most will reach their daytime highs this
morning as temperatures steadily fall throughout the day. Midday
temperatures will range from the single digits near Galesburg,
teens over central parts of the state, and low to middle 20s south
of I-70. Even colder air arrives tonight... more on that later.

Accumulating snow is expected today as an upper shortwave swiftly
slides across the area. Snow will begin nosing into west-central
Illinois by daybreak with chances quickly overspreading most
locations north of I-70 by 9 or 10 am. Snow will continue through
this afternoon before pushing east of here early this evening.
Forecast soundings show strong synoptic lift overlapping the
dendritic growth zone (DGZ) between 500-700 mb, with a secondary
DGZ located in the lowest ~900 mb. Light winds and high snow
ratios (15-20:1) will favor light, fluffy dendrites that will lead
to quick snow accumulations. A narrow corridor of moderate to
heavy snow is expected where strong ~600-700 mb frontogenetic
banding slides through later this morning, which appears most
likely near or just north of a Macomb to Champaign line. The
13.00Z HREF highlights a 50-70% chance for 1"/hour snowfall rates
in this same area between 11 am and 2 pm. Confidence is high that
most areas north of I-70 will receive 2 to 5 inches of snow with
amounts exceeding 5 inches most likely near or just north of a
Macomb to Champaign line. A Winter Weather Advisory remains in
effect until this evening.

Strong high pressure drops into the middle Mississippi Valley
by Sunday. Skies will clear with the approaching high overnight,
allowing low temperatures to fall below zero. A tight pressure
gradient ahead of the approaching high will lead to brisk northwest
winds with gusts upwards of 25 mph tonight, potentially leading
to some blowing and drifting of fresh snowfall. Wind chills will
plummet with coldest readings expected to range from 15 to 25
degrees below zero through Sunday morning. Temperatures will
remain bitterly cold during the day Sunday with highs looking to
near or break record lowest maximum temperatures for the day.
Winds will become light on Sunday as the center of the surface
high moves right overhead, allowing wind chills to improve some.
Sunday night lows will fall below zero once again, with winds
expected to increase as the surface high slides off to our east.
Wind chills Sunday night into Monday morning will bottom out
between 15 to 20 degrees below zero. A Cold Weather Advisory is in
effect for tonight into Sunday morning, with another likely
needed Sunday night into Monday morning.

Southerly return flow will bring warmer temperatures heading into
the new week, with highs looking to approach the 40s to near 50 by
midweek. Our next chance for precipitation comes in the form of
rain as a cold front moves through later in the week.

NMA

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1155 AM CST Sat Dec 13 2025

Widespread moderate to heavy snows with vsbys down to 1/4 to 1/2
mile over central IL at midday while ceilings are 700-1k ft.
Latest CAMs show the moderate snows diminishing from WNW to ESE
between 19-22Z (ending at PIA 1st and CMI last). Flight conditions
to lift to MVFR during mid afternoon and VFR during early evening
as low clouds scatter out from 01-03Z. NNW winds 5-10 kts early
this afternoon to veer NW and increase to 8-13 kts this evening
and continue through midday Sunday.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 8 PM CST this evening for
ILZ027>031-036>038-040>057-061>063-066>068.

Cold Weather Advisory from 8 PM this evening to noon CST Sunday
for ILZ027>031-036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Dec 13, 11:31 AM CST, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1131 AM CST Sat Dec 13 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
1131 AM CST Sat Dec 13 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Snow, heavy at times, will continue into the afternoon and diminish
late afternoon to evening. 2 to 6 inches of snow are forecast north
of I-70 with lower amounts south of I-70.

Wind chills will drop 15 to 25 below zero for much of the area
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind chills will drop 10 to 20 below zero for much of the area
Sunday night and Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

37

In the hours before

Local storm report, Dec 13, 11:41 AM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1141 AM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     Snow             Mount Pulaski           40.01N 89.28W
12/13/2025  M3.0 Inch        Logan              IL   CO-OP Observer

            Storm total so far. Snow ongoing.

&&

37
Local storm report, Dec 13, 11:42 AM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1142 AM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     Snow             Farmington              40.70N 90.01W
12/13/2025  M4.0 Inch        Fulton             IL   Broadcast Media

            Storm total so far. Snow ongoing.

&&

37
Local storm report, Dec 13, 11:43 AM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1143 AM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     Snow             Downs                   40.40N 88.87W
12/13/2025  M4.0 Inch        McLean             IL   Broadcast Media

            Corrects previous snow report from Downs.
            Storm total so far. Snow ongoing.

&&

37
Local storm report, Dec 13, 11:44 AM CST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1144 AM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     Snow             San Jose                40.31N 89.60W
12/13/2025  M4.0 Inch        Logan              IL   Broadcast Media

            Storm total so far. Snow ongoing.

&&

37
Local storm report, Dec 13, 11:47 AM CST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1147 AM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Snow             2 E Bloomington         40.48N 88.96W
12/13/2025  M5.5 Inch        McLean             IL   Mesonet

            Still snowing at 1145 am.

&&
Local storm report, Dec 13, 12:04 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1204 PM CST Sat Dec 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     Snow             NWS Lincoln             40.15N 89.34W
12/13/2025  M2.9 Inch        Logan              IL   Official NWS Obs

            Storm total so far. Snow ongoing. Snow depth
            5 inches.

&&

37

Nearby

Winter Storm Warnings in Illinois, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.